Hail, Van Buren
- When
- June 16, 1:30 PM CST
- Where
- Van Buren County, 1.05 mi W of Bonaparte
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 40.700, -91.800
Law enforcement reported golf ball size hail along with torrential rain.
A warm front extended from eastern Nebraska to western Illinois and was lifting northward on June 16-17, 2014. An extremely unstable air mass was over the area on June 16 along with strong deep layer shear.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DVN wrote it up.
A warm front extended from eastern Nebraska to western Illinois and was lifting northward on June 16-17, 2014. An extremely unstable air mass was over the area on June 16 along with strong deep layer shear. This allowed scattered supercells to form during the afternoon and evening which produced two tornadoes, very large hail and damaging winds. A weak tornado formed 4 miles south of Lamont, Iowa in Buchanan County, tracked about 1 mile to the northeast before crossing into Delaware County. In Delaware County the tornado continued for about 13 miles to the northeast to Edgewood, Iowa. Another weak tornado briefly touched down in Benton County, Iowa. Strengthening mid level winds along with a strong low level jet in place later in the evening and overnight on June 17 produced widespread damaging winds of 60 to 70 mph. Strong warm air advection triggered more severe thunderstorms during the late evening of June 17.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 16, 12:03 PM CST, 1 hour 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 103 PM CDT MON JUN 16 2014 .UPDATE... ISSUED AT 641 AM CDT MON JUN 16 2014 FOG WAS BEING REPORTED EARLY THIS MORNING ALONG THE LENGTH OF THE IA/MO BORDER AND INTO FAR SOUTHEAST IA INCLUDING KECK AND KABUL. HAVE UPDATED THE FORECAST TO INCLUDE PATCHY EARLY MORNING FOG...WHICH SHOULD QUICKLY DISSIPATE AFTER SUNRISE. && .SYNOPSIS... ISSUED AT 338 AM CDT MON JUN 16 2014 A RATHER QUIET NIGHT SO FAR OVER THE REGION COURTESY OF A BROAD LOW LEVEL ANTICYCLONIC FLOW ON THE EDGE OF HIGH PRESSURE ANCHORED OVER THE MID ATLANTIC AND SOUTHEAST U.S. LOW PRESSURE THAT MOVED THROUGH NW MN SUNDAY WAS IN SE ONTARIO...WITH A WEAK FRONT OR TROUGH ARCING SE THROUGH THE WESTERN GREAT LAKES CURVING BACK SW ACROSS CENTRAL IL AND KS. THERE...THIS BOUNDARY WAS A DIVISION BETWEEN DEW POINTS IN THE UPPER 60S AND LOWER 70S TO THE SOUTH AND WIDESPREAD 50S TO LOWER 60S TO THE NORTH. ALOFT...A BROAD SW FLOW REACHED FROM THE DESERT SW TO THE GREAT LAKES. THIS BOUNDARY HAS SO FAR BEEN RATHER INACTIVE WITH A LACK OF MACS ACTIVITY WITH ONLY A FEW SCATTERED SEEN ON AREA RADAR PERCOLATING IN E CENTRAL MO INTO SOUTHERN IL...WHILE THE PLAINS APPEARS TO BE CAPPED. A VERY JUICY AIR MASS WAS POISED AT 850 MB IN THE SOUTHERN PLAINS...WHERE THE SE U.S. HIGH WAS CHANNELING A FLOW OF GULF MOISTURE AND DEW POINTS FROM 16 TO 18 FROM TX INTO S CENTRAL KS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 338 AM CDT MON JUN 16 2014 CHALLENGING FORECAST WITH MAIN FOCUS ON POTENTIAL FOR THUNDERSTORMS THAT COULD BE BOTH SEVERE AND ALSO HEAVY RAIN PRODUCERS. SHORTWAVE IMPULSE MOVING OUT OF EASTERN CO THIS MORNING IS EXPECTED TO LIFT INTO THE MO VALLEY BY AFTERNOON. AS THIS INTERACTS WITH A THE FEED OF HIGH THETA AIR RETURNING BACK N-NE OUT OF THE SOUTHERN PLAINS AND STEEP MID LEVEL LAPSE RATES...A COMPLEX OF THUNDERSTORM IS LIKELY TO DEVELOP IN NW IA OR SW MN BY MID TO LATE AFTERNOON. FURTHER SE...OVER THE LOCAL AREA...SOUTHERLY WINDS AND THE RETURNING DEEP MOISTURE ON WHAT LOOKS TO BE A DIFFUSE WARM FRONT MAY ALSO BE CAPABLE OF TRIGGERING CONVECTION...BUT THE AMOUNT OF CAPPING MAY BE INHIBIT IVE. THERE IS OVERALL LOW CONFIDENCE IN ANY MODEL SOLUTION TODAY INTO TONIGHT WITH EVEN HIGH RES SHORT TERM MODELS NOT OFFERING MUCH GUIDANCE WITH THEIR RATHER POOR PERFORMANCE DEPICTING NEARLY NON-EXISTENT CONVECTIVE TRENDS THIS MORNING...THAT LEAD TO MODEL SUGGESTED OUTFLOW BOUNDARIES AND STORM GENESIS REGIONS LATER TODAY. CONCEPTUALLY...WHAT IS SUGGESTED IS THAT THERE WILL BE AN MACS DEVELOPING WELL TO THE NW THIS AFTERNOON...TRACKING E AND POSSIBLY SE INTO NE IA AND PERHAPS NW IL LATE TONIGHT FOLLOWING CORFIDI VECTORS AND THETA GRADIENTS. THIS EVOLUTION WOULD HAVE THE POTENTIAL FOR DAMAGING WIND AND HEAVY RAINFALL...ESPECIALLY IF BACK BUILDING PROPAGATION WERE TO OCCUR OVER THE AREA LATE TONIGHT CONSIDERING THE HIGH PW VALUES. THERE IS ALSO THE POSSIBILITY THAT THE ENTIRE COMPLEX MAY STAY NORTH...CLOSER TO THE NOSE OF THE 40 TO 50 KT LOW LEVEL JET WELL INTO MN AND WI AND NOT IMPACT THE AREA UNDER A SUFFICIENT CAPPING INVERSION OR ELEVATED MIXED LAYER. BASED ON THIS LEVEL OF LOW CONFIDENCE OF LARGELY DIFFERING SOLUTIONS...WILL KEEP LIKELY POPS LIMITED TO THE FAR NORTH...MAINLY FROM MIDNIGHT AND BEYOND...TAPERING TO SLIGHT CHANCES SOUTH OF I-80 OVERNIGHT. OUTSIDE THE POSSIBLE ORGANIZED COMPLEX...WILL CARRY VERY LOW POPS OVER THE FORECAST AREA THIS AFTERNOON INTO EVENING. OTHERWISE...SUMMER HEAT AND HUMIDITY RETURNS TODAY WITH HIGHS LIKELY INTO THE MID AND UPPER 80S WITH DEW POINTS IN THE UPPER 60S TO NEAR 70 BY EVENING. SOUTH WINDS WILL BE BREEZY...BUT NOT AS STRONG AS SUNDAY WITH THE MIXING SOMEWHAT OFFSETTING THE LOW LEVEL MOISTURE RETURN. THE HIGHER DEW POINTS AND CONTINUED BRISK SOUTHERLY FLOW WILL HOLD MINS TONIGHT IN THE UPPER 60S TO LOWER 70S. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 338 AM CDT MON JUN 16 2014 THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED THUNDERSTORM TRACK THIS WEEK IS HIGH. CONFIDENCE IS LOW ON THE OVERALL TIMING/PLACEMENT OF FEATURES AND RAINFALL AMOUNTS...WHICH COULD BE SIGNIFICANT. AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM AND HUMID WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE 90S. INTERNALLY...THE VARIOUS MODELS AGREE THAT THERE WILL BE AN ORGANIZED THUNDERSTORM COMPLEX NEAR THE AREA AT SUNRISE TUESDAY WITH A LIKELY BOUNDARY FROM SAID COMPLEX BETWEEN HWY 20 AND I-80. THIS BOUNDARY SHOULD HAVE ISOLATED TO SCATTERED STORMS ALONG IT TUESDAY MORNING AND WILL PROVIDE THE FOCUS FOR NEW STORM DEVELOPMENT TUESDAY AFTERNOON. WHERE THIS BOUNDARY STALLS WILL DETERMINE MAX TEMPERATURES ON TUESDAY. SOUTH OF THIS BOUNDARY TEMPERATURES PUSHING 90 ARE VERY POSSIBLE. NORTH OF THE BOUNDARY TEMPERATURES WILL REMAIN COOL FOR MUCH OF THE DAY BEFORE REBOUNDING LATE IN THE AFTERNOON. TUESDAY NIGHT INTO WEDNESDAY MORNING ANOTHER ORGANIZED THUNDERSTORM COMPLEX WILL PASS CLOSE TO OR THROUGH THE AREA. THE NORTHERN HALF OF THE AREA LOOKS TO HAVE THE BEST CHANCE FOR STORMS. SOME OF THESE STORMS MAY BE STRONG TUESDAY NIGHT. BOUNDARIES FROM THE TUESDAY NIGHT STORM COMPLEX WILL THEN PROVIDE THE FOCUS FOR NEW STORM DEVELOPMENT WEDNESDAY AFTERNOON. LIKE TUESDAY...TEMPERATURES ON WEDNESDAY WILL BE HIGHLY DEPENDENT ON WHERE BOUNDARIES FROM THE STORM COMPLEX STALL. WEDNESDAY NIGHT YET ANOTHER ORGANIZED STORM COMPLEX WILL DEVELOP IN THE MIDWEST. THIS STORM COMPLEX COULD AFFECT THE AREA. THE MODELS DIFFER CONSIDERABLY ON THE INITIATION POINT OF THIS COMPLEX WEDNESDAY AFTERNOON AND WHERE IT TRACKS WEDNESDAY NIGHT. THURSDAY ON... THE MODEL CONSENSUS HAS HIGH CHANCE TO LIKELY POPS FOR THURSDAY BASED ON AN ORGANIZED STORM COMPLEX MOVING THROUGH THE AREA. THURSDAY NIGHT THROUGH SUNDAY THE MODEL CONSENSUS CONTINUES THE ACTIVE WEATHER PATTERN FOR THE AREA WITH SLIGHT CHANCE TO CHANCE POPS IN EVERY 12 HOUR PERIOD. THERE WILL BE PERIODS OF DRY WEATHER FROM THURSDAY NIGHT THROUGH SUNDAY THAT MAY BE 6 OR MORE HOURS LONG. HOWEVER...DIFFERENCES BETWEEN THE MODELS ON THE TIMING OF FEATURES DOES NOT ALLOW THE PLACEMENT OF DRY WEATHER WITH ANY CERTAINTY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1243 PM CDT MON JUN 16 2014 ISOLATED TO SCATTERED STORMS OVER NORTHEAST MO WILL LIFT NORTHWARD OVER THE AREA AND CONTINUE TO DEVELOP INTO EARLY THIS EVENING. A PULSE SEVERE STORM WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. OTHERWISE... ANTICIPATE SEVERE STORMS OUT WEST TO MOVE INTO AREAS MAINLY ALONG AND NORTH OF I-80 LATER THIS EVENING INTO THE OVERNIGHT AHEAD OF A WARM FRONT. THESE STORMS WILL BRING RISK OF VERY LARGE HAIL AND DAMAGING WINDS OF 60-80 MPH. AS RESULT HAVE HIT THE MENTION OF STORMS HARDEST AT KDBQ AND KCID. CONDITIONS IN THE STORMS WILL LOWER INTO MVFR TO IFR. RESIDUAL OUTFLOW BOUNDARIES AND VEERING 50 KT LOW LEVEL JET MAY ALLOW FOR REDEVELOPMENT TO PERSIST INTO EARLY TUE AM. ABUNDANT MOISTURE AND WET GROUND IN SOME AREAS MAY ALLOW FOR PATCHY FOG 2-6SM TO DEVELOP TOWARD SUNRISE. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...SHEETS SYNOPSIS...SHEETS SHORT TERM...SHEETS LONG TERM...08 AVIATION...05
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1205 PM CDT MON JUN 16 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-170915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1205 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. AT THIS TIME...THE AREA MOST AT RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS. VERY LARGE HAIL TO AROUND THE SIZE OF GOLFBALLS...AND DAMAGING WINDS OF 60 MPH TO POSSIBLY OVER 80 MPH WILL BE THE MAIN THREATS. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH FLOODING DUE TO INTENSE RAINFALL RATES. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR MOST OF THE OUTLOOK AREA...WITH A MODERATE RISK FOR PORTIONS OF EASTERN IOWA NORTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED THUNDERSTORM TRACK TUESDAY THROUGH SUNDAY IS HIGH. CONFIDENCE IS LOW ON WHERE EACH THUNDERSTORM COMPLEX WILL TRACK. DEPENDING UPON WHERE STORMS TRACK...RAINFALL AMOUNTS COULD BE VERY SIGNIFICANT. THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM TUESDAY THROUGH SUNDAY. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT NORTH OF INTERSTATE 80...AND FOR THE ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. RIGHT NOW THE PRIMARY THREATS APPEAR TO BE HIGH WINDS AND HAIL. AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM AND HUMID...WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. 05/SHEETS/08
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 221 PM CDT MON JUN 16 2014 IAZ087>089-098-099-ILZ025-026-034-035-MOZ009-010-162030- JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-HENDERSON-WARREN- HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 221 PM CDT MON JUN 16 2014 ...SCATTERED STRONG THUNDERSTORMS DEVELOPING AND MOVING ACROSS THE AREA... SCATTERED THUNDERSTORMS WERE DEVELOPING THIS AFTERNOON FROM SOUTH OF KEOSAUQUA IOWA...TO SOUTHEAST OF CARTHAGE ILLINOIS. THE STRONGEST STORMS WERE CURRENTLY LOCATED JUST SOUTHEAST OF HAMILTON IN SOUTHERN HANCOCK COUNTY...AND WEST OF FARMINGTON IN FAR SOUTHEASTERN IOWA. THESE STORMS WILL MOVE INTO THE VICINITY OF KEOSAUQUA...TO FORT MADISON IOWA...AND TO SOUTHWEST OF MACOMB ILLINOIS BY AROUND 3 PM CDT. THE STORMS WERE MOVING NORTHEAST AT 20 TO 25 MPH. SOME OF THE STRONGER STORMS WILL PRODUCE VERY HEAVY DOWNPOURS...QUARTER SIZE HAIL AND WIND GUSTS UP TO 50 MPH. 12
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
222 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND GST 2 W CHARLIE HEATH MEMOR 40.58N 91.93W
06/16/2014 E45 MPH CLARK MO TRAINED SPOTTER
PEA HAIL REPORTED.
&&
BILLNPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
223 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL 2 W CHARLIE HEATH MEMOR 40.58N 91.93W
06/16/2014 E0.25 INCH CLARK MO TRAINED SPOTTER
WINDS ESTIMATED 40 TO 45 REPORTED.
&&
BILLNThe Quad Cities radar (KDVN), 144 km away, was scanning. The volume nearest the first event began at 19:30 UTC.
44 thunderstorm wind, 23 hail, 1 flash flood. Local standard time, as filed.
Law enforcement reported golf ball size hail along with torrential rain.
A trained spotter reported ping pong ball size hail.
A trained spotter observed dime to penny size hail along with 50 mph winds.
Law enforcement reported hail the size of quarters.
A trained spotter reported dime to quarter size hail.
A trained spotter reported dime to quarter size hail.
Small limbs were down due to 50 to 60 mph winds.
Wind gust measured by AWOS.
Wind gust measured by AWOS.
The public reported hail up to the size of dimes along with 50 mph winds.
A trained spotter reported 60 mph winds along with small tree limbs down.
A trained spotter reported hail the size of quarters.
A trained spotter reported a healthy maple tree two feet in diameter was snapped at the base.
The public reported penny size hail.
Golf ball size hail was reported at the intersection of Highway 6 and Scott boulevard.
A trained spotter reported ping pong ball size hail.
The public reported hail to the size of quarters near Interstate 80 exit 246.
Law enforcement reported hail the size of quarters.
A trained spotter reported a path of damage from 1 mile west of Martelle to 2 miles east of Martelle. Trees of 6 to 12 inches in diameter were blown down and one tree had a diameter of 3 feet. An old barn and silo were also blown down.
A roof was blown off a building and landed 200 to 300 feet away.
A trained spotter reported nickel size hail.
The emergency manager reported ping pong ball size hail along with power lines down.
A trained spotter measured hail the size of quarters.
A trained spotter reported 60 mph winds.
A trained spotter measured golf ball size hail.
Law enforcement reported ping pong ball size hail.
A trained spotter reported penny size hail and winds estimated at 50 mph. Small tree limbs were also blown down. The hail lasted one minute.
The public reported hail the size of quarters.
The public reported several tree branches down.
The public reported a large tree blown down.
The emergency manager reported 70 mph winds at the Keystone Fire Department.
The emergency manager relayed a report of 70 mph winds from the Manchester Fire Department.
A trained spotter reported 60 mph winds.
A trained spotter reported streets were flooding due to storm sewers not keeping up with the heavy rain.
The emergency manager reported trees and power poles down 1 to 2 miles west of Van Horne.
The emergency manager reported 60 mph winds.
A trained spotter reported two buildings damaged on a farm along with a tree and power pole blown down.
The public reported a large tree fell on the river gauge site on the Cedar River in town.
The Fairfax Fire Department reported 70 mph winds relayed by the emergency manager.
A trained spotter reported 60 mph winds near Interstate 380 and Highway 100.
A trained spotter reported extensive tree damage from the intersection of Johnson and Edgewood to 6th Street and Wilson. Several full grown trees were snapped off the base of the tree.
Tree damage reported with the largest uprooted.
A trained spotter reported 60 mph winds near Interstate 80 and Highway 100.
Large tree branches of 15 inches in diameter blown down.
A trained spotter measured 60 mph winds.
Winds were measured by an AWOS station.
The public reported a large outbuilding damaged.
A trained spotter reported a barn blown down on a car with numerous trees uprooted. A fence was blown down and parts of the barn blown into the tree.
The public estimated winds of 70 mph.
A COOP observer reported tree limbs down in town.
The emergency manager reported the gym roof completely blown off of Trinity Lutheran School at 1361 7th avenue SW.
A hog confinement building roof was blown off.
The public reported damage 2 miles south of Dixon on County Y40. Several outbuildings and trees were blown down on a farm with debris blown into nearby fields. The damage was very localized.
A trained spotter reported several 5 to 6 inch diameter tree limbs down.
A trained spotter reported trees down all over town along with shingles blown off roofs.
A trained spotter observed a 6 inch oak limb down at the National Guard Armory on North Division in Davenport.
The public reported a large tree branch 10 inches in diameter blown down near 34th and Division in Davenport.
Measured by RWIS station.
A trained spotter reported large tree limbs down near 53rd and Division in Davenport.
A trained spotter reported 60 mph winds.
A 10 inch diameter tree was snapped off 5 feet from the ground near the water tower.
Numerous trees were snapped and tree limbs blown down in and around the southwest corner of Scott county park.
Small tree branches down due to 60 mph winds.
A barn under construction was blown down.
Winds of 58 mph was measured by AWOS site.
A trained spotter reported hail the size of quarters.
The public reported golf ball size hail.
The public reported hail the size of quarters.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2014Every state in 2014This day in weather historyWarnings in Iowa, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524909, 524910, 524911, 524912, 524913, 524914, 524948, 524950, 524949, 524915, 524932, 524916, 524933, 524917, 524918, 524919, 524920, 524921, 524934, 524935, 524922, 524923, 524924, 524951, 524925, 524926, 524927, 524928, 524936, 524937, 524952, 524953, 524954, 524908, 524938, 524955, 524939, 524940, 524956, 524957, and more.